Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 277, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 15, 2009, 8:26 PM EDT for Cobb County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2009, 8:26 PM EDT (00:26 UTC)
- Expired
- May 15, 2009, 9:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 160026
SVRFFC
GAC067-160100-
/O.NEW.KFFC.SV.W.0277.090516T0026Z-090516T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 PM EDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COBB COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 900 PM EDT
* AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MARIETTA TO SMYRNA TO AUSTELL...MOVING
NORTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KENNESAW...POWDER SPRINGS AND ACWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3410 8462 3411 8463 3411 8459 3409 8459
3409 8450 3405 8442 3384 8447 3375 8457
3381 8462 3381 8471 3408 8474
TIME...MOT...LOC 0025Z 117DEG 10KT 3401 8454 3388 8457
3382 8462
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:30 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 15, 6:30 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT FRI MAY 15 2009 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SURFACE HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL CONTINUE TO PRODUCE A MOIST SOUTHERLY WIND FLOW OVER THE REGION INTO SUNDAY. THIS AHEAD OF A COLD FRONT...CURRENTLY PUSHING INTO THE CENTRAL PLAINS...AND PROGGED BY NAM AND GFS TO APPROACH THE AREA ON SATURDAY...THEN PUSH ACROSS THE FORECAST AREA ON SUNDAY. AS A RESULT...WILL CONTINUE TO EXPECT INCREASING RAIN CHANCES FROM EARLY SATURDAY THROUGH SUNDAY AFTERNOON. IT APPEARS THE DRIVING UPPER DYNAMICS WILL BE A LONG WAVE TROUGH THAT STRETCHES SOUTHWARD FROM CANADA...WITH AN ASSOCIATED VORTICITY MAXIMUM TRACKING ACROSS MAINLY THE GREAT LAKES REGION OVER THE WEEKEND. WITH THE GREATER UPPER SUPPORT WELL NORTH... AND ONLY MODERATE INSTABILITIES OF 1500-2000 CAPES AND -3 TO -5 LI'S IN PLACE OVER THE WEEKEND... WOULD EXPECT ASSOCIATED CONVECTION AHEAD AND ALONG THE FRONT TO BE MOSTLY BELOW SEVERE LIMITS. HOWEVER...WE CAN NEVER RULE OUT A FEW SEVERE STORMS WITH A FRONTAL BOUNDARY PUSHING INTO THE AREA AT THIS TIME OF YEAR. SO FAR SPC IS ONLY MENTIONING GENERAL THUNDERSTORMS FOR GEORGIA ON SATURDAY AND SUNDAY...AND THIS LOOKS REASONABLE AT THIS TIME. AS THE FRONT PUSHES INTO NORTH GEORGIA SATURDAY NIGHT...EXPECT ONGOING CONVECTION TO WEAKEN INTO SUNDAY MORNING WITH LACK OF HEATING. STORMS WILL BECOME MORE ACTIVE AGAIN ON SUNDAY OVER CENTRAL GEORGIA AS THE FRONT PROVIDES A FOCUS DURING DAYTIME HEATING. IT APPEARS ON SUNDAY...THE STRONGER STORMS WILL LIKELY BE ALONG AND SOUTH OF A WEST POINT TO MILLEDGEVILLE TO AUGUSTA LINE BY SUNDAY AFTERNOON...WITH THIS THREAT PUSHING INTO SOUTH GEORGIA WITH THE FRONT SUNDAY EVENING. OVERALL RAINFALL AMOUNTS SHOULD BE GENERALLY ONE INCH OR LESS THROUGH THE EVENT. HAVE LEANED TOWARD PERSISTENCE FOR LOWS TONIGHT...THEN TOWARD THE MAV NUMBERS REMAINING PERIODS. .LONG TERM /MONDAY THROUGH FRIDAY/... EXPECT CLEARING CONDITIONS BY EARLY MONDAY IN THE WAKE OF THE COLD FRONT AS HIGH PRESSURE AND A COOLER/DRIER AIRMASS ADVECTS DOWN FROM THE NORTH. SIMILAR TO PREVIOUS MODEL RUNS...GFS AND ECMWF CONTINUE TO SHOW A LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTH CENTRAL GULF ON TUESDAY-TUESDAY NIGHT...POSSIBLY SOMEWHERE ALONG THE OLD FRONTAL BOUNDARY THAT CAME THROUGH ON SUNDAY. AT THIS TIME OF YEAR...THE ORIGINATING REGION FOR TROPICAL STORMS IS OVER THE GULF AND GENERALLY ALONG OLD FRONTAL BOUNDARIES. BOTH GFS AND ECMWF HINT AT MEANDERING THIS SYSTEM OVER THE GULF THROUGH THE WORK WEEK...THEN POSSIBLY BRINGING THE SYSTEM INLAND SOMEWHERE ALONG THE NORTH CENTRAL GULF COASTAL REGION LATE INTO THE WEEKEND. WILL HAVE TO MONITOR THIS POTENTIAL CLOSELY WITH LATER RUNS. && .AVIATION... SCATTERED CONVECTION ASSOCIATED WITH A STRONG SEA BREEZE HAS PUSHED WELL INTO CENTRAL GEORGIA LATE THIS AFTERNOON...THIS ACTIVITY SHOULD CONTINUE MOVING NORTHWEST BUT BEGIN DISSIPATING AFTER 00Z. I EXPECT ISOLATED CONVECTION AT BEST AFTER 02Z. GENERALLY VFR CONDITIONS ACROSS THE FORECAST AREA AT THIS TIME OUTSIDE OF THE CONVECTION. THIS SHOULD CONTINUE THROUGH 04Z WITH WIDESPREAD MVFR AND LOCAL IFR CONDITIONS DEVELOPING ACROSS MOST OF THE AREA BY 08Z. GENERALLY VFR CONDITIONS ARE EXPECTED AFTER 15Z OUTSIDE OF SCATTERED CONVECTION WHICH WILL BE REDEVELOPING ACROSS THE REGION SATURDAY AFTERNOON. WINDS WILL REMAIN LIGHT EAST TO SOUTHEAST THROUGH AROUND 14Z... BECOMING PREDOMINATELY SOUTHWEST AFTER 14Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 82 64 71 47 / 20 60 70 70 30 ATLANTA 66 80 63 68 48 / 20 70 60 70 30 BLAIRSVILLE 61 74 60 63 40 / 20 80 80 70 20 CARTERSVILLE 63 82 60 63 46 / 20 70 70 70 20 COLUMBUS 67 84 65 73 52 / 20 70 50 60 40 GAINESVILLE 64 77 60 66 46 / 20 70 70 70 30 MACON 65 84 66 80 51 / 20 60 50 70 50 ROME 65 83 63 67 46 / 20 80 80 60 10 PEACHTREE CITY 64 82 64 69 44 / 20 70 60 70 30 VIDALIA 65 84 66 81 54 / 20 40 40 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, May 15, 5:00 AM EDT, 15 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT FRI MAY 15 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .SYNOPSIS... HIGH PRESSURE ALOFT WILL WEAKEN TODAY WHILE A WEAK SURFACE PRESSURE PATTERN CONTINUES ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE GUSTY WINDS AND LIGHTNING ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. .DISCUSSION... A MOIST AIRMASS WILL CONTINUE OVER THE AREA TODAY. THE AIRMASS WILL BECOME INCREASINGLY UNSTABLE THIS AFTERNOON WITH CAPES OF 1000 TO 1500 AND LIFT INDICES OF MINUS 3 TO MINUS 7. A FEW STORMS WILL GET STRONG AS THE UPPER RIDGE WILL BE WEAKER TODAY. HOWEVER...THE LACK OF A WELL DEFINED LIFTING MECHANISM WILL BE AN INHIBITING FACTOR FOR SEVERE THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER CENTRAL GEORGIA MONDAY...AND WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BDL
In the hours before
Special weather statement, May 15, 7:15 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EDT FRI MAY 15 2009 GAZ066-152345- 715 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TROUP COUNTY UNTIL 745 PM EDT... AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CANNONVILLE. THE THUNDERSTORM WAS DRIFTING SLOWLY NORTHWEST. WIND GUSTS OF 35 MPH...PEA-SIZED HAIL...AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES THROUGH WESTERN TROUP COUNTY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 15, 7:21 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 721 PM EDT FRI MAY 15 2009 GAZ009-160015- 721 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN TOWNS COUNTY UNTIL 815 PM EDT... AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS ACROSS MUCH OF TOWNS COUNTY. THESE THUNDERSTORMS WERE NEARLY STATIONARY. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND STREETS ACROSS TOWNS COUNTY...INCLUDING AREAS AROUND THE PLUM ORCHARD GAP SHELTER...TATE CITY...TITUS... MACEDONIA...HIAWASSEE...YOUNG HARRIS...ALEXANDERS MILL...BLUE MOUNTAIN SHELTER AND MOUNTAIN SCENE. ADDITIONALLY...COUNTRY ROADS AND WOODLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 15, 7:22 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 722 PM EDT FRI MAY 15 2009 GAZ067-078-160000- 722 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN EASTERN HARRIS AND SOUTHERN MERIWETHER COUNTIES UNTIL 800 PM EDT... AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 5 MILES EAST OF MANCHESTER TO SHILOH...MOVING NORTHWEST AT 10 MPH. WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE POSSIBLE AS THESE STORMS MOVE ACROSS HARRIS AND MERIWETHER COUNTIES THROUGH 800 PM EDT. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 15, 7:31 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 731 PM EDT FRI MAY 15 2009 GAZ033-044-045-160015- 731 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN DEKALB AND FULTON COUNTIES UNTIL 815 PM EDT... AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING FROM DRUID HILLS TO UNION CITY...MOVING NORTHWEST AT 15 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. PEA-SIZED HAIL IS ALSO POSSIBLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 15, 7:52 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 752 PM EDT FRI MAY 15 2009 GAZ032-160015- 752 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN COBB COUNTY UNTIL 815 PM EDT... AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING OVER SMYRNA...MOVING NORTHWEST AT 5 MPH. PEA-SIZED HAIL AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 15, 8:15 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EDT FRI MAY 15 2009 GAZ031>033-043-044-160045- 815 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND SMALL HAIL IN DOUGLAS...PAULDING...COBB AND FULTON COUNTIES UNTIL 845 PM EDT... AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MABLETON...MOVING NORTHWEST AT 35 MPH. HEAVY DOWNPOURS CAN BE EXPECTED ACROSS DOUGLAS...PAULDING...COBB AND FULTON COUNTIES...INCLUDING AREAS AROUND EDGEWOOD...BUCKHEAD... SANDTOWN...BOLTON...BANKHEAD...CAMPBELLTON...CASCADE HEIGHTS ...VIRGINIA HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION...LAKEWOOD PARK...CHASTAIN MEMORIAL PARK...PIEDMONT PARK AND GRANT PARK-ZOO ATLANTA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | White | 44 min |
| May 15, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 51 min |
| May 15, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 30 min |
| May 15, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 36 min |
| May 15, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| May 15, 9:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 34 min |
| May 16, 11:44 AM EDT | Flash Flood Warning | FFC | Heard | 3 hr |
| May 16, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 31 min |
| May 16, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 50 min |
| May 16, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 43 min |
| May 16, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 45 min |
| May 16, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 25 min |
| May 16, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 48 min |
| May 16, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.